# SDR AALA202510270712

- Difficulty date: October 17, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N401AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8701
- Aircraft time: 22,164 hours, 6,201 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT AT SEAT ROW 20 LEFT INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202510210712: MAINTENANCE FOUND A BROKEN WIRE UNDER THE CARPET, REPAIRED WIRE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO ISSUES NOTED** (CLOSED)
